Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number
FT16LN35NGF124N
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/21/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a portex bivona tts custom tracheostomy tube was leaking from the cuff.There was no patient injury.
New Search
Submit an Adverse Event Report
Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer
(Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key
11634307
Report Number
3012307300-2021-02946
Device Sequence Number
17018211
Product Code
JOH
UDI-Device Identifier
15019517090161
UDI-Public
15019517090161
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K923878
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/08/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Expiration Date
05/10/2023
Device Model Number
FT16LN35NGF124N
Device Catalogue Number
FT16LN35NGF124N
Device Lot Number
DS016156
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/25/2018
Initial Report FDA Received Date
04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
18 MO